# SDR DALA2023040602716

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 73,652 hours, 31,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 DURING SERVICE CHECK DISCOVERED PASSANGER DOOR 1L OVHD EMERGENCY EXIT LIGHT INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY M731 B757 AMM 33-51 399147 REPLACED M731 BATTERY CKS GOOD REF B757 AMM 33-51. (9353274)
